# SDR VTZA97638

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Connector
- Condition: Loose
- Location: Rt Inverter
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6295 - JFK-BWI - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO RIGHT INVERTER FAILURE.  MAINTENANCE INSPECTED AND RESEATED CANNON PLUG ON RIGHT INVERTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
